Alert archive / Georgia / Wind Advisories in 2019
Wind Advisory 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Apr 19, 2019, 1:59 AM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Apr 19, 2019, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2019, 1:59 AM EDT (05:59 UTC)
- In effect from
- Apr 19, 2019, 10:00 AM EDT
- Expired
- Apr 19, 2019, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399 WWUS72 KTAE 190559 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 159 AM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-200000- /O.NEW.KTAE.WI.Y.0004.190419T1400Z-190420T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf- Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty- Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-South Walton- Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Jefferson- Coastal Wakulla-Coastal Taylor-Coastal Dixie-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole- Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 159 AM EDT Fri Apr 19 2019 /1259 AM CDT Fri Apr 19 2019/ ...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... The National Weather Service in Tallahassee has issued a Wind Advisory, which is in effect from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT /7 PM CDT/ this evening. * TIMING...This morning through this evening. * WINDS...Westerly wind gusts of 30 to 40 mph. * IMPACTS...Compromised trees or limbs may fall, possibly blocking roadways and downing power lines. Strong winds could compromise tarps, particularly those used to supplement damaged roofs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Apr 19, 1:42 AM EDT, 17 minutes earlier.
Area forecast discussion, Apr 19, 1:42 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
142 AM EDT Fri Apr 19 2019
.AVIATION...
[Through 06Z Saturday]
Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.
&&
.PREV DISCUSSION [809 PM EDT]...
.NEAR TERM [Through Friday]...
A widespread severe weather event is still on tap for late tonight
into Friday morning. Guidance is in good agreement in bringing a
squall line across the area as a deep upper trough moves into the
eastern half of the U.S. Strong to severe storms are currently
ongoing across Louisiana and Mississippi within a large MCS forced
by the lead shortwave. This shortwave will lift northeast through
the evening as the MCS propagates into southern Alabama and the
western Florida Panhandle. This will bring a threat of damaging
winds and isolated tornadoes supported by substantial deep (50+kt)
and low-level (40+kt) shear along with sufficient instability
(MLCAPE 1000-1500j/kg). Outside of QLCS tornadoes, the threat for
stronger supercellular tornadoes is contingent upon the
development of discrete cells ahead of the main squall line. It is
still unclear if such cells will develop, so this will continue
to be monitored.
There is some potential for the line to weaken or become a bit
disorganized during the overnight hours as is moves through the
Panhandle and SE Alabama, with the influence of the lead
shortwave diminishing. However, a trailing shortwave will move
through the base of the trough by morning, resulting in the
strengthening of the low-level jet across the Big Bend into south
central Georgia. This may lead to reintensification of the line
as it moves through the eastern half of the area. Regardless of
any possible weakening, the kinematic environment will support
widespread severe wind gusts and isolated tornadoes across the
entire forecast area. Some higher end (60-70kt) gusts cannot be
ruled out with the most intense cells/segments.
Timing-wise, the line is forecast to enter the western zones
between midnight and 2am, before exiting to the east by mid to
late Friday morning.
.SHORT TERM [Friday Night Through Saturday Night]...
A cooler and drier airmass will push into the region behind the
exiting cold front. Expect lows in the 40s Saturday and Sunday
mornings with highs on Saturday mostly in the mid to upper 60s.
.LONG TERM [Sunday Through Thursday]...
Quiet weather will return following the exit of the deep trough and
associated front. Building high pressure will allow highs in the
upper 70s to warm into the low 80s, with lows warming from the upper
40s to the low 60s. The next system won't approach the region until
late week.
.MARINE...
Winds and seas will continue to increase overnight ahead of the
approaching cold front. Small Craft Advisory conditions are
expected. While a few gusts to Gale Force are possible, this will
mainly be associated with the thunderstorms moving through the
waters, so have not upgraded to a Gale Warning. Winds and seas
will remain elevated through Friday before gradually diminishing
through the weekend. Light winds and low seas are expected for the
first half of next week.
.FIRE WEATHER...
A line of thunderstorms will move through the region tonight and
Friday morning. High dispersions above 75 are likely Friday and
Saturday Otherwise no fire weather concerns.
.HYDROLOGY...
Rainfall amounts will generally be in the 1 to 2 inch range with
the system tonight and early Friday. This should not cause any
widespread issues with flooding or river rises.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 49 69 46 77 / 90 10 0 0 0
Panama City 70 52 68 52 72 / 40 20 0 0 0
Dothan 67 46 66 46 75 / 40 10 0 0 0
Albany 71 47 65 46 75 / 90 10 10 0 0
Valdosta 76 49 68 47 76 / 90 0 0 0 0
Cross City 75 52 69 48 76 / 90 10 10 0 0
Apalachicola 73 53 69 51 73 / 80 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
Dixie-Coastal Taylor.
High Rip Current Risk through late Saturday night for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
Franklin-Coastal Jefferson-Coastal Wakulla.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 PM EDT /7 PM CDT/ Saturday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Camp
SHORT TERM...Camp
LONG TERM...Camp/Skeen
AVIATION...Scholl
MARINE...Camp
FIRE WEATHER...Scholl
HYDROLOGY...CampIn the hours before
Special weather statement, Apr 18, 10:36 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
936 PM CDT THU APR 18 2019
ALZ065>069-FLZ007>011-108-190315-
Dale AL-Henry AL-Coffee AL-Houston AL-Geneva AL-Central Walton FL-
Holmes FL-South Walton FL-Jackson FL-North Walton FL-Washington FL-
936 PM CDT THU APR 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR DALE...WESTERN HENRY...COFFEE...
GENEVA...CENTRAL HOUSTON...NORTHWESTERN JACKSON...WALTON...HOLMES AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 1015 PM CDT...
At 936 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Brantley to 6 miles east of
Destin. Movement was northeast at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Elba, Cottonwood, Bonifay, Geneva, Headland, Dothan, Fort
Rucker, Ozark, De Funiak Springs, Enterprise, Graceville, Chipley,
Santa Rosa Beach, Hartford, Taylor, Midland City, Kinsey, Level
Plains and Slocomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3042 8631 3046 8639 3099 8639 3100 8619
3162 8615 3162 8542 3171 8542 3170 8533
3090 8530 3048 8620 3050 8620 3041 8626
3049 8625 3049 8626 3048 8629 3047 8630
3039 8626 3032 8639
TIME...MOT...LOC 0236Z 222DEG 48KT 3161 8637 3042 8639Special weather statement, Apr 18, 11:12 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1012 PM CDT THU APR 18 2019
ALZ065>069-FLZ007>013-108-190415-
Coffee AL-Houston AL-Geneva AL-Dale AL-Henry AL-Inland Bay FL-
Calhoun FL-South Walton FL-North Walton FL-Central Walton FL-
Holmes FL-Jackson FL-Washington FL-
1012 PM CDT THU APR 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...COFFEE...GENEVA
AND HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...JACKSON...NORTHWESTERN
CALHOUN...CENTRAL WALTON...HOLMES AND WASHINGTON COUNTIES IN THE
PANHANDLE OF FLORIDA UNTIL 1115 PM CDT...
At 1012 PM CDT, Doppler radar was tracking showers and embedded
strong thunderstorms along a line extending from 7 miles southwest
of Antioch to 9 miles southwest of Geneva to near Santa Rosa Beach.
Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Elba, Abbeville, Cottonwood, Vernon, Bonifay, Geneva,
Marianna, Headland, Dothan, Fort Rucker, Ozark, De Funiak Springs,
Enterprise, Chipley, Graceville, Hartford, Taylor, Midland City and
Kinsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8624 3100 8619 3153 8619 3154 8614
3162 8615 3162 8542 3171 8542 3170 8522
3174 8520 3177 8516 3176 8513 3128 8510
3126 8511 3123 8510 3119 8511 3057 8506
3046 8620 3050 8620 3047 8623
TIME...MOT...LOC 0312Z 218DEG 40KT 3166 8595 3097 8602 3043 8618The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:12 AM EDT | Special Weather Statement | TAE | Early | 63 min |
| Apr 19, 5:55 AM EDT | Severe Thunderstorm Warning | TAE | Early | 50 min |
| Apr 19, 6:31 AM EDT | Special Weather Statement | TAE | Decatur, Miller, Seminole | 44 min |
| Apr 19, 6:45 AM EDT | Special Weather Statement | TAE | Calhoun, Clay, Early, Quitman, Randolph | 30 min |
| Apr 19, 7:15 AM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 28 min |
| Apr 19, 7:16 AM EDT | Special Weather Statement | TAE | Baker, Calhoun, Decatur, Dougherty, Grady, Lee and 6 more | 59 min |
| Apr 19, 7:47 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Mitchell, Thomas | 43 min |
| Apr 19, 7:57 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 48 min |
| Apr 19, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 49 min |
| Apr 19, 8:14 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more | 31 min |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Dougherty, Grady, Lee, Mitchell, Thomas and 3 more | 38 min |
| Apr 19, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Thomas | 41 min |
| Apr 19, 9:10 AM EDT | Tornado Warning | TAE | Grady, Thomas | 23 min |
| Apr 19, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Lowndes, Thomas | 52 min |
| Apr 19, 9:24 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Grady, Mitchell, Thomas and 1 more | 51 min |
| Apr 19, 9:36 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 24 min |
| Apr 19, 9:59 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 18 min |
| Apr 19, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 50 min |
| Apr 18, 10:36 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 39 min |
| Apr 18, 11:12 PM EDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 63 min |
| Apr 19, 2:12 AM EDT | Gale Warning | TAE | 20 hr | |
| Apr 19, 2:12 AM EDT | Small Craft Advisory | TAE | 45 hr | |
| Apr 19, 2:18 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 57 min |
| Apr 19, 3:14 AM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Apr 19, 3:43 AM EDT | Special Marine Warning | TAE | 92 min | |
| Apr 19, 5:03 AM EDT | Special Marine Warning | TAE | 87 min | |
| Apr 19, 5:15 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 45 min |
| Apr 19, 5:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 47 min |
| Apr 19, 6:05 AM EDT | Special Marine Warning | TAE | 85 min | |
| Apr 19, 6:38 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Washington | 52 min |
| Apr 19, 7:21 AM EDT | Special Marine Warning | TAE | 84 min | |
| Apr 19, 7:53 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 52 min |
| Apr 19, 8:08 AM EDT | Tornado Warning | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 37 min |
| Apr 19, 8:45 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Leon, Liberty, Wakulla | 45 min |
| Apr 19, 8:53 AM EDT | Special Marine Warning | TAE | 97 min | |
| Apr 19, 9:47 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 43 min |
| Apr 19, 10:27 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 33 min |
Nearby
Wind Advisories in Georgia, 2019Wind Advisories in Florida, 2019Wind Advisories in Alabama, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.